# SDR SWAA2013030813486

- Difficulty date: February 21, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,240 hours, 23,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SA95530034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STA 674, LBL 54.5.  REMOVED AND REPLACED FRAME PER SRM.
